# SDR EIAA2010032

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 114,892 hours, 27,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEC BS 400 PRESSURE PAN RT UPPER SIDE CRACK.  STOP DRILLED CRACK, FABBED AND INSTALLED REPAIR PER EA-53-1251.
